# SDR COMA0870028

- Difficulty date: October 26, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 15,027 hours, 10,883 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Part time: 11,480 hours, 8,311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT ENGINE N2 VIB ON CLIMBOUT FROM CVG.  ACFT RETURNED TO CVG.  LANDED SAFELY. R&R LT ENGINE.
